Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 20 found articles
 
 
  Limit Cycles of Piecewise Smooth Differential Equations on Two Dimensional Torus
 
 
Title: Limit Cycles of Piecewise Smooth Differential Equations on Two Dimensional Torus
Author: Llibre, Jaume
Martins, Ricardo Miranda
Tonon, Durval José
Appeared in: Journal of dynamics and differential equations
Paging: Volume 30 (2017) nr. 3 pages 1011-1027
Year: 2017
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands